# SDR CALA2021082301396

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D534704102600
- Condition: Corroded
- Location: Fr 54 & 55 S44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SKIN BETEEN FR54 AND FR55 STGR 43R TO STGR 44 IS CORRODED UNDER DOME NUTS COMPLIED WITH ALL WORK STEPS OF EC/RA 5331-02746. SFR# 1026207. MAINTENANCE ACCOMPLISHED BY V933863 ON WC 0010013 AT ST ENGINEER ING BFM
